Volume 15, issue 3 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A new obstruction of quasialternating links

Khaled Qazaqzeh and Nafaa Chbili

Algebraic & Geometric Topology 15 (2015) 1847–1862
Bibliography
1 J A Baldwin, Heegaard Floer homology and genus one, one-boundary component open books, J. Topol. 1 (2008) 963 MR2461862
2 D Bar-Natan, S Morrison, The Mathematica package KnotTheory: The knot atlas
3 J S Birman, On the Jones polynomial of closed $3$–braids, Invent. Math. 81 (1985) 287 MR799267
4 R D Brandt, W B R Lickorish, K C Millett, A polynomial invariant for unoriented knots and links, Invent. Math. 84 (1986) 563 MR837528
5 J C Cha, C Livingston, KnotInfo: Table of knot invariants
6 A Champanerkar, I Kofman, Twisting quasialternating links, Proc. Amer. Math. Soc. 137 (2009) 2451 MR2495282
7 A Champanerkar, P Ording, A note on quasialternating Montesinos links, arXiv:1205.5261
8 J E Greene, Homologically thin, nonquasialternating links, Math. Res. Lett. 17 (2010) 39 MR2592726
9 J E Greene, A spanning tree model for the Heegaard Floer homology of a branched double-cover, J. Topol. 6 (2013) 525 MR3065184
10 J E Greene, L Watson, Turaev torsion, definite $4$–manifolds and quasialternating knots, Bull. Lond. Math. Soc. 45 (2013) 962 MR3104988
11 C F Ho, A new polynomial for knots and links: Preliminary report, Abstracts Amer. Math. Soc. 6 (1985) 300
12 S Jablan, Tables of quasialternating knots with at most $12$ crossings, arXiv:1404.4965
13 T Kanenobu, Examples on polynomial invariants of knots and links, Math. Ann. 275 (1986) 555 MR859330
14 L H Kauffman, An invariant of regular isotopy, Trans. Amer. Math. Soc. 318 (1990) 417 MR958895
15 W B R Lickorish, M B Thistlethwaite, Some links with nontrivial polynomials and their crossing-numbers, Comment. Math. Helv. 63 (1988) 527 MR966948
16 C Manolescu, An unoriented skein exact triangle for knot Floer homology, Math. Res. Lett. 14 (2007) 839 MR2350128
17 C Manolescu, P S Ozsváth, On the Khovanov and knot Floer homologies of quasialternating links, from: "Proceedings of Gökova Geometry–Topology Conference $2007$" (editors S Akbulut, T Önder, R J Stern), GGT (2008) 60 MR2509750
18 K Murasugi, On closed $3$–braids, Memoirs of the Amer. Math. Soc. 151, Amer. Math. Soc. (1974) MR0356023
19 P S Ozsváth, J Rasmussen, Z Szabó, Odd Khovanov homology, Algebr. Geom. Topol. 13 (2013) 1465 MR3071132
20 P S Ozsváth, Z Szabó, On the Heegaard Floer homology of branched double-covers, Adv. Math. 194 (2005) 1 MR2141852
21 K Qazaqzeh, The Khovanov homology of a family of three-column pretzel links, Commun. Contemp. Math. 13 (2011) 813 MR2847230
22 K Qazaqzeh, N Chbili, B Qublan, Characterization of quasialternating Montesinos links, J. Knot Theory Ramifications 24 (2015) MR3319679
23 K Qazaqzeh, I Mansour, On Kanenobu knots, arXiv:1405.0683
24 K Qazaqzeh, B Qublan, A Jaradat, A remark on the determinant of quasialternating links, J. Knot Theory Ramifications 22 (2013) MR3070840
25 A Shumakovitch, KhoHo pari package
26 M Teragaito, Quasialternating links and $Q$–polynomials, J. Knot Theory Ramifications 23 (2014) MR3298211